Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The problem of locally-$ A$ functions in a commutative Banach algebra $ A$


Author: Richard Arens
Journal: Trans. Amer. Math. Soc. 104 (1962), 24-36
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1962-0146677-0
MathSciNet review: 0146677
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A, '47. R. Arens, Duality in linear spaces, Duke Math. J. 14 (1947), 787-794. MR 0022651 (9:241a)
  • 2. A, '56. -, A Banach-algebra generalization of conformal mappings of the disc, Trans. Amer. Math. Soc. 81 (1956), 501-513. MR 0078658 (17:1226f)
  • 3. A, '61. -, The analytic-functional calculus in commutative topological algebras, Pacific J. Math. 11 (1961), 405-429. MR 0140960 (25:4373)
  • 4. A & C. R. Arens and A. P. Calderon, Analytic functions of several Banach algebra elements, Ann. of Math. (2) 62 (1955), 204-216. MR 0071735 (17:177c)
  • 5. C (B). H. Cartan, Variétés analytiques complexes et cohomologie, Colloque sur les fonctions de plusieurs variables, Bruxelles, 1953, pp. 41-55. (Math. Rev. 16, 234.) MR 0064154 (16:235a)
  • 6. C (N). -, Seminaire École Normale Superieure, 1951-1952, Chapters XIX-XX.
  • [L] L. H. Loomis, Abstract harmonic analysis, Van Nostrand, New York, 1953.
  • [R] Hugo Rossi, The local maximum-modulus principle, Ann. of Math. (2) 72 (1960), 1-11. MR 0117539 (22:8317)
  • 7. Sh, '53. G. E. Shilov, On the decomposition of a commutative normed ring into a direct sum of ideals, Mat. Sb. N.S. 32 (1953), 353-364 (in Russian). MR 0054177 (14:884b)
  • 8. Sh, '60. -, Analytic functions in a normed ring, Uspehi Mat. Nauk 15 (1960), no. 3 (93), 181-183. MR 0115105 (22:5907)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0146677-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society